TU Darmstadt / ULB / TUbiblio

On a mutation problem for oriented matroids

Bokowski, Jürgen and Rohlfs, H. (2001):
On a mutation problem for oriented matroids.
22, In: European journal of combinatorics, pp. 617-626, [Article]

Item Type: Article
Erschienen: 2001
Creators: Bokowski, Jürgen and Rohlfs, H.
Title: On a mutation problem for oriented matroids
Language: English
Journal or Publication Title: European journal of combinatorics
Volume: 22
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 16:27
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item